Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

141 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I was wondering how long it takes to get over

I was wondering how long it takes to get over withdrawal symptoms after stopping cold turkey. Have been on the for years, tried to wing off and couldn't take side effects so started taking. This time between dr/pharmacy i have had to stop taking for 7 days. i can't afford the price as it just came in pharmacy so I quit. 57, diabetic (metformin) good numbers, good health but this? any advice
Tue, 16 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I had a fall back on thhe 17th of may. I fell on the steairs at the airport the once that move I when to my doctor and told her and she said I had concussion I have been in bed for 2 weeks. I was wonder how long it take to get over one of these? Christine

doctor1 MD

Got hit in the head really hard on new years day then the under the skin bruising that I had moved down by gravity to the rest if my face and gave me two black eyes and Puffy cheeks 48 hrs later. The ER nurses told me that. My CT scan said I had nothing abnormal on it but I still have a slight bump that takes over my while forehead and was wondering how long it will take before that heals and I also noticed a depression above my hairline with my finger as I can not see bc my hair is covering it. I believe whatever I hit had the impact on where that depression is and my forehead too. I don t know exactly bc I was drunk when it happened. No concussion though. Just wondered if anyone knew what the depression was and how long before this forehead will heal completely so I know if I need to get bangs or not haha. The area where the depression is at is itchy and was wondering what that is too

doctor1 MD

Hi, I suspected that I may have gotten gonnerrhea and have been taking tetracycline for a little over a week now. Ive noticed that the severe burning sensation has subsided but still slightly present. Also the discharge has been reduced however its still present. I also had two rashes on my genital area that had a bit of a discharge completely disappear after taking the medication. I was wondering how long does it take to completely rid myself of these symptoms?

Loading Online Doctors....